# SDR P5CA2017011700025

- Difficulty date: January 16, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,012 hours, 19,922 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Actuator
- Part number: AV311
- Part serial: 2877
- Condition: Inoperative
- Location: Shutoff Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SPAR VALVE DID NOT CYCLE DURING LEFT ENGINE START.   REPLACED THE LT ENGINE FUEL SHUTOFF VALVE ACTUATOR IAW AMM 28-22-11.  OPS CHECKED NORMAL.
